# SDR UIEA200400095

- Difficulty date: May 25, 2004
- Submitted: July 26, 2004
- Operation: Air carrier
- Aircraft: N523MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21782
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 7A14124REVB
- Part serial: GU148
- Condition: Deployed
- Location: Upper Deck Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TEST, THE UPPER DECK SLIDE FAILED TO FULLY DEPLOY.  SLIDE (PN 7A14124, SN GU148 WAS REMOVED AND REPLACED WITH A NEW SLIDE PN 7A1248-36, SN G639.
